# SDR AALA202506244028

- Difficulty date: June 18, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737823
- Aircraft serial: 31200
- Aircraft time: 32,320 hours, 13,357 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 429352
- Condition: Failed
- Location: Anti-Skid
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AUTO BRAKE DISARM LIGHT ILLUMINATES WHEN RTO SELECTED. VERIFIED A-AND-B DISARM LIGHT ON WHEN RTO SELECTED. DURING AACU TEST, FAULT SHOWS POWER A-AND-B. REMOVED AND REPLACED ANTISKID CONTROL UNIT, PER AMM 32-42-21. OPERATIONAL TEST GOOD, PER AMM 32-42-00**(OPEN).
